MAUDE Adverse Event Report: COVIDIEN MAGELLAN HYPODERMIC SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN HYPODERMIC SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21G X 1-1/2"
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
After giving im injection, rn closed the safety cap of the 21g 1.5 needle.When doffing isolation gown the needle came through the end of the safety cap and punctured left bicep.Fda safety report id # (b)(4).

Brand Name
MAGELLAN HYPODERMIC SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
MDR Report Key10307520
Report NumberMW5095647
Device Sequence Number923139
Product Code FMI
UDI-Device Identifier30884521000470
UDI-Public0130884521000470
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number21G X 1-1/2"
Device Lot Number833803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;